# SDR ASAA2023052843367

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 71,013 hours, 36,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LH SIDE EMERGENCY LIGHT IS INOP. LIGHT POSITION IS AFT/INBOARD OF LH WING REF B737-700 AMM 33-51-04. GROUNDED - YES. CHARGED EMERGENCY BATTERY AND CYCLED POWER REF B737-700 AMM 33-51-04.
